You should never take Plan B more than once per cycle. It is a huge dose of hormone for your body to cope with on a one off occasion, so to make your body go through that 3 times in a month, will leave your body in total chaos!
The symptoms you are experiencing are because of what you have done to yourself. Your hormones are all over the place, & your insides are struggling to know what they are doing!
You're most likely going to have some very heavy bleeding (which may come & go), for some time (possibly weeks) before your poor body managed to rebalance itself. You could also have lots of other hormonal symptoms (PMS type things; bloating, cramping, mood swings, acne, back ache etc).
You may be very lucky & things will settle down soon, but I'd be prepared for it to take some time.
Taking such a lot of hormone so many times, could have long term effects on your body, if you carry on. I'd seriously try to get some regular contraception sorted out.